Home|Journals|Articles by Year|Audio Abstracts RSS - TOC

EEO. 2021; 20(1): 3723-3732

An Analytical Study Of Applied Mathematical Model Towards Several Ecological System

Gangadhar Kishanrao Patil, Dr. Jaya Singh.


This paper focuses on those parts of 20th century applied mathematics which have entered into the toolkit of ecology. Historically, the recent trend of applying mathematics to ecology is dis-cussed. It is proposed that this new development can be seen in the extension of its application as the natural development of applied mathematics. There is no assumption that the mathe-matical concepts and methods employed would be significantly different from those used in mainstream applied mathematics. In terms of estimates for reference to empirical data, con-ventional concepts and methods of statistical physics can be successfully applied. A case study on the history of statistics and operational research discusses several ways to integrate the de-velopment of applied mathematics of the twentieth century into a ecological context.

Key words: Mathematics; Applied Mathematics; Ecology; development; Model Ecosystem

Full-text options

Share this Article

Online Article Submission
• ejmanager.com

ejPort - eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.